New York, 2012Flash Flood in New York, October 4, 2012
October 4, 2012 · NWS OKX · 1 event in 1 county or zone
Showers and thunderstorms that developed on an occluded front produced heavy rainfall that resulted in flash flooding in Rockland County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Showers and thunderstorms that developed on an occluded front produced heavy rainfall that resulted in flash flooding in Rockland County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Oct 4, 4:14 PM EST, 21 minutes earlier.
Area forecast discussion, Oct 4, 4:14 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
514 PM EDT THU OCT 4 2012
.SYNOPSIS...
AN OCCLUDED FRONT DEPARTS TO THE EAST TONIGHT...WITH HIGH PRESSURE
IN CONTROL FRIDAY AND FRIDAY NIGHT. A COLD FRONT PASSES THROUGH ON
SATURDAY. A WAVE OF LOW PRESSURE THEN BRINGS MORE UNSETTLED
WEATHER TO THE REGION ON SUNDAY. HIGH PRESSURE THEN RETURNS WITH
DRY WEATHER FOR EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS WILL CONTINUE TO SHIFT EAST THIS EVENING ALONG WITH AN
OCCLUDED FRONT. THE FRONT...A WEAK LOW PRESSURE CENTER ALONG
IT...AND AN UPPER JET STREAK WILL HELP SUPPLY SOME LIFT...WITH
PERHAPS JUST ENOUGH INSTABILITY/CAPE TO PRODUCE ISOLATED
THUNDERSTORMS. PWATS NEAR 1.75 INCHES PRESENT WILL POSE A THREAT OF
HEAVY RAINFALL WITH THESE SHOWERS. THIS...COMBINED WITH FLASH FLOOD
GUIDANCE...SUGGEST THAT FLASH FLOODING IS NOT OUT OF THE
QUESTION...BUT IT LOOKS LIKE THE EXTENT OF ANY FLOODING WILL BE
LIMITED MORE TOWARDS MINOR POOR DRAINAGE FLOODING.
DRY FOR THE OVERNIGHT HOURS WITH DECREASING CLOUDS AS HIGH PRESSURE
BUILDS IN BEHIND THE DEPARTED SYSTEM. WITH LINGERING LOW LEVEL
MOISTURE AND LIGHT WINDS...INCLUDED PATCHY FOG IN THE GRIDS AWAY
FROM THE CITY.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE KEEPS THE AREA DRY DURING THIS PERIOD. WITH DEWPOINTS
DROPPING INTO THE 50S DURING THE DAY...IT WILL NOT FEEL MUGGY LIKE
IT HAS BEEN FOR THE PAST COUPLE OF DAYS. HIGH TEMPERATURES STILL END
UP ABOVE NORMAL LEVELS AS 900MB TEMPERATURES RISE TO NEAR
15C...YIELDING HIGHS AROUND 80. LOW TEMPERATURES ALSO END UP ABOVE
NORMAL.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
NWP SYSTEMS IN FAIRLY GOOD AGREEMENT WITH REX BLOCK OVER THE EASTERN
NORTH PACIFIC AND DOWN STREAM TROUGHING OVER EASTERN NORTH AMERICA.
THIS RESULTS IN 1-2 SD ANOMALIES IN HEIGHT/THERMAL FIELDS STARTING
SUNDAY. THUS...TRUE FALL WEATHER IS EXPECTED...THOUGH IT DOES NOT
APPEAR THAT WE'LL SEE OUR FIRST FROST ANYWHERE EXCEPT FOR A FEW
SPOTS IN ORANGE COUNTY TUESDAY AM.
COLD FROPA ON TAP FOR SATURDAY. INSTABILITY IS LIMITED...BUT ENOUGH
TO SUPPORT SCATTERED SHOWERS AS ML CAPE VALUES OF AROUND 500 J/KG
AND LI'S OF -1 ARE NOTED. WHILE THE DETERMINISTIC NAM...GFS AND GEM
SHOW THE FRONT COMING THROUGH BASICALLY DRY...I'VE GONE WITH HIGHER
POPS (CHC) BASED ON BIAS CORRECTED PCPN IN THE 09Z SREF AND THE 00Z
GEFS (ALONG WITH THE NOTED INSTABILITY).
FOLLOWING A DRY NIGHT...VIGOROUS SHORTWAVE ENERGY ROTATES IN FROM
THE OHIO VALLEY THAT RESULTS IN EAST COAST CYCLOGENESIS. AS A
RESULT...WE END UP IN AN ISENTROPIC/OVER-RUNNING PATTERN ON SUNDAY.
BASED ON GEFS AND SREF EFS DATA SETS ALONG WITH THE 12Z
DETERMINISTIC RUNS....LIKELY PLUS POPS ARE SUPPORTED. TIMING IS ALSO
IN FAIRLY GOOD AGREEMENT WITH RAIN DEVELOPING FROM WEST TO EAST
STARTING IN THE MID MORNING.
AS THE LOW DEEPENS AND PULLS AWAY...COLD ADVECTION SETS IN WITH NW
FLOW AND DOWNSLOPE. HIGH PRESSURE THEN DOMINATES MONDAY THROUGH
TUESDAY.
NEXT SHORTWAVE AND COLD FROPA IS SOMETIME ON WEDNESDAY WITH
UNCERTAINTY IN TIMING AS SEEN IN THE DISPERSION OF THE GEFS.
TEMPS THROUGH THE EXTENDED ARE BLENDS OF MOS AND HPC.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
A LOW PRESSURE TROUGH WILL MOVE ACROSS THIS EVENING. HIGH PRESSURE
WILL THEN BUILD IN TO THE SOUTH LATER TONIGHT INTO FRIDAY.
HIGH CONFIDENCE THAT WEAK ONSHORE FLOW AHEAD OF THE TROUGH SHOULD
MAINTAIN IFR/LIFR CONDS AT KJFK/KISP/KBDR/KGON/KHPN. LINE OF
SHOWERS AND EMBEDDED TSTMS OVER THE HUDSON VALLEY WAS FILLING IN
TO THE SOUTH ACROSS NORTHERN NJ...WITH BIGGEST NEAR TERM IMPACT AT
KHPN...BUT KEWR/KTEB/KLGA MAY ALSO EXPERIENCE BRIEF IFR CONDS IN
HEAVY RAIN...ALONG WITH POSSIBLE GUSTY WINDS EARLY THIS EVENING
WITH THE TROUGH PASSAGE.
DEGREE OF IMPROVEMENT AFTER TROUGH PASSAGE UNCERTAIN. AREAS OF
FOG WITH MVFR VSBY SHOULD DEVELOP FROM MID EVENING ON...MAINLY
OUTSIDE OF THE NYC METRO TERMINALS...AND PATCHES OF IFR VSBY MAY
BE POSSIBLE. EXPECT ALL AREAS TO BECOME VFR AROUND 12Z.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CHANGES IN FLIGHT
CAT. LOW CONFIDENCE IN EXACT TIMING OF WIND DIRECTION/SPEED
CHANGES. MEDIUM CONFIDENCE IN MVFR FOG TONIGHT.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CHANGES IN FLIGHT
CAT...ESPECIALLY WITH APPROACHING SHOWERS. LOW CONFIDENCE IN EXACT
TIMING OF WIND DIRECTION/SPEED CHANGES. MEDIUM CONFIDENCE IN MVFR
FOG TONIGHT.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CHANGES IN FLIGHT
CAT...ESPECIALLY WITH APPROACHING SHOWERS. LOW CONFIDENCE IN EXACT
TIMING OF WIND DIRECTION/SPEED CHANGES. MEDIUM CONFIDENCE IN
MVFR FOG TONIGHT.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CHANGES IN FLIGHT
CAT...ESPECIALLY WITH APPROACHING SHOWERS. LOW CONFIDENCE IN EXACT
TIMING OF WIND DIRECTION/SPEED CHANGES. MEDIUM CONFIDENCE IN
MVFR FOG TONIGHT.
KHPN FCSTER COMMENTS: HIGH CONFIDENCE INTO EARLY THIS EVENING.
LOW CONFIDENCE IN EXACT TIMING OF WIND DIRECTION/SPEED CHANGES.
MEDIUM CONFIDENCE IN EXTENT OF FOG TONIGHT.
KISP FCSTER COMMENTS: HIGH CONFIDENCE INTO EARLY THIS EVENING.
LOW CONFIDENCE IN EXACT TIMING OF WIND DIRECTION/SPEED CHANGES.
MEDIUM CONFIDENCE IN EXTENT OF FOG TONIGHT.
OUTLOOK FOR 18Z FRI-TUE...
.FRI AFTERNOON-NIGHT...VFR.
.SAT-SAT NIGHT...SCT SHOWERS COULD BRING BRIEF MVFR OR LOWER CONDS.
.SUN...MVFR OR LOWER POSSIBLE IN RAIN.
.MON-TUE...VFR.
&&
.MARINE...
DENSE FOG HAS DEVELOPED ON THE FORECAST WATERS...ESPECIALLY ACROSS
THE OCEAN...WITH DEW POINTS AND WATER TEMPERATURES IN THE MID 60S
TO AROUND 70. VISIBILITIES WILL BE LOWERED TO 1 NM OR LESS ACROSS
THE WATERS UNTIL LATE TONIGHT AS A TROUGH MOVES ACROSS THE WATERS
AND DRIER AIR MOVES INTO THE WATERS.
TRANQUIL CONDITIONS ON THE WATERS THROUGH FRIDAY OUTSIDE OF ANY
ISOLATED CONVECTION EARLY THIS EVENING ASSOCIATED WITH AN OCCLUDED
FRONT. WINDS SHIFT W TO NW TONIGHT BEHIND THE FRONT...BUT
CONDITIONS WILL REMAIN SUB- SCA DURING THIS TIME.
SAT-TUE: MARGINAL SCA WIND GUSTS ARE LIKELY LATE SATURDAY INTO THE
NIGHT IN THE WAKE OF A COLD FRONT. SUB SCA CONDITIONS ARE EXPECTED
SUNDAY (IN RAIN)...WITH FAIR FALL-LIKE WEATHER FOR MONDAY AND
TUESDAY AS HIGH PRESSURE BUILDS IN.
&&
.HYDROLOGY...
BASIN AVERAGE RAINFALL THROUGH THIS EVENING IS EXPECTED TO RANGE UP
TO AROUND A THIRD OF AN INCH...HOWEVER...ISOLATED THUNDERSTORMS MAY
PRODUCE LOCALIZED HEAVIER RAINFALL TOTALS. MINOR URBANIZED/POOR
DRAINAGE FLOODING IS THE MORE LIKELY SCENARIO WITH THE HEAVIEST
RAINFALL...BUT FLASH FLOODING IS NOT COMPLETELY OUT OF THE QUESTION.
BASIN AVERAGES OF 0.50 - 0.75 INCHES ARE LIKELY ON SUNDAY...BUT NO
FLOODING DUE TO THE STRATIFORM NATURE OF THE PRECIP.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...JC/JST
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JST
AVIATION...GOODMAN/MALOIT
MARINE...JC/JST/MET
HYDROLOGY...JC/JSTHazardous weather outlook, Oct 4, 3:48 PM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
448 PM EDT THU OCT 4 2012
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-051000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
448 PM EDT THU OCT 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-051000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
448 PM EDT THU OCT 4 2012
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Oct 4, 2:41 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
341 PM EDT THU OCT 4 2012
NJZ002-103-042030-
WESTERN BERGEN-WESTERN PASSAIC-
341 PM EDT THU OCT 4 2012
...SHOWERS WILL IMPACT NORTHWESTERN BERGEN AND PASSAIC COUNTIES...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS WITH VERY HEAVY RAINFALL 6 MILES SOUTHWEST OF WEST MILFORD
IN PASSAIC COUNTY AND MOVING EAST AT 25 MPH.
VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH AN HOUR...IS
POSSIBLE WITH THESE SHOWERS. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.
LAT...LON 4107 7449 4109 7450 4117 7441 4120 7435
4110 7412 4105 7408 4100 7431 4101 7439
4103 7442 4102 7443 4105 7445 4103 7450
4104 7450
METSpecial weather statement, Oct 4, 3:31 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
431 PM EDT THU OCT 4 2012
NYZ067-042115-
ORANGE-
431 PM EDT THU OCT 4 2012
...THUNDERSTORMS AND SHOWERS WILL IMPACT EASTERN ORANGE COUNTY...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS AND SHOWERS NEAR CHESTER...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH AN HOUR IS
OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4159 7404 4159 7397 4159 7395 4157 7395
4154 7398 4152 7399 4146 7399 4144 7398
4140 7396 4127 7416 4137 7439
METSpecial weather statement, Oct 4, 3:53 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
453 PM EDT THU OCT 4 2012
NJZ105>108-042145-
EASTERN ESSEX-EASTERN UNION-WESTERN ESSEX-WESTERN UNION-
453 PM EDT THU OCT 4 2012
...STRONG THUNDERSTORM WILL IMPACT SOUTHERN ESSEX AND UNION
COUNTIES...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOUND BROOK MOVING EAST AT 25 MPH.
WINDS UP TO 25 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY
HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH AN HOUR IS
OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4071 7442 4080 7419 4066 7415 4065 7416
4059 7442 4059 7446 4060 7446 4063 7442
4066 7441 4065 7445 4067 7447
METSpecial weather statement, Oct 4, 4:18 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
518 PM EDT THU OCT 4 2012
NJZ004-103-104-NYZ069>071-042200-
EASTERN BERGEN-EASTERN PASSAIC-NORTHERN WESTCHESTER-ROCKLAND-SOUTHERN
WESTCHESTER-WESTERN BERGEN-
518 PM EDT THU OCT 4 2012
...STRONG THUNDERSTORMS AND SHOWERS WILL IMPACT NORTHERN
BERGEN...PASSAIC...ROCKLAND AND WESTCHESTER COUNTIES...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS AND SHOWERS WITH VERY HEAVY
RAINFALL NEAR NANUET...AND MOVING EAST AT 20 MPH.
WINDS UP TO 35 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY
HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH AN HOUR IS
OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4127 7403 4135 7371 4114 7364 4110 7373
4105 7369 4093 7426
METFlash Flood, Rockland
- When
- October 4, 4:35 PM EST to 5:00 PM EST
- Where
- Rockland County, 0.31 mi NNW of Germonds to 0.34 mi N of Germonds
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 41.124, -74.052
In Spring Valley, Union Rd. was closed at Stonehouse Rd. due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, October 4 to 13, 2012$1.1 million · 1 event
- Winter Storm in Minnesota, October 4, 201210 events
- Winter Storm in North Dakota, October 4, 20124 events
- Frost and Freeze in Colorado, October 4, 20123 events
- Marine Thunderstorm Winds in Gulf of Mexico, October 4, 20123 events
- Hail in Kansas, October 4, 20120.88 in hail · 2 events
- Heavy Rain in Florida, October 4, 20122 events
- Marine High Wind in Lake Superior, October 4 to 5, 201250 kt wind · 2 events
- Frost and Freeze in Oregon, October 4, 20121 event
- Frost and Freeze in California, October 4, 20121 event
- Frost and Freeze in Idaho, October 4, 20121 event
- Damaging Wind in Georgia, October 4, 201250 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 418751.